# SDR AALA20110610TUL06

- Difficulty date: June 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 60,047 hours, 30,972 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MFE - (REPEAT ITEM)  CREW REPORTED TAIL COMPARTMENT TEMPERATUE HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  QRH PROCEDURES ACCOMPLISHED AND LIGHT WENT OUT AFTER POWER WAS PULLED BACK.  EMERGENCY DECLARED FLIGHT RETURNED MFE LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOOT ON RIGHT DUCT THAT WAS LEAKING AND TIGHTENED CLAMP ON ANOTHER RIGHT DUCT THAT WAS LEAKING.  REPLACED LEFT FLOW CONTROL VALVE THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
